# SDR DXTA2022111573970

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 12,402 hours, 8,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: CABIN EMER LIGHTS ASSOCIATED WITH BATTERY PACK ONE FOR FORWARD PORTION OF CABIN, ILLUMINATED ON THEIR OWN DURING CRUISE. LIGHTS STAYED ON REGARDLESS OF EMER LIGHT SWITCH POSITION: ON ARM, OR OFF. LIGHTS STAYED ON AFTER ENGINE SHUT DOWN, BATTERIES OFF, AND BATTERIES PHYSICALLY DISCONNECTED.  REVIEWED INTERIOR WIRING DIAGRAM 25-92-02 AND LOCATED BATTERY PACK #1 AS SOURCE OF LIGHTS REMAINING ON, RESET G SWITCH FOR BATTERY PACK #1, OPS CHECK GOOD IA W CE680 AMM
